# SDR VTZA990167

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - DURING MAINTENANCE, FOUND LEFT FORWARD EMERGENCY LIGHT INOPERABLE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FORWARD EMERGENCY LIGHT, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
